# SDR AALA20140521019

- Difficulty date: May 21, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- Aircraft time: 70,320 hours, 24,380 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N508431
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON OTBD SKIN & DOUBLER WERE FOUND CRACKED AT STATION 156.  INSTALLED DOUBLER AT STATION 156.
